# SDR HNAA0100021

- Difficulty date: March 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- Aircraft time: 35,268 hours, 40,548 cycles
- Engine: Pwa PW120A
- Engine time: 31,566 hours, 36,205 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 2 ENGINE OIL PRESSURE FLUXED INTO THE YELLOW ARC.  THERE WERE NO ASSCOIATED WARNING LIGHTS.  CREW ABORTED TAKEOFF.  SERVICED NR 2 ENGINE WITH THREE QUARTS OF OIL.
